# SDR EIA2004064

- Difficulty date: July 20, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,120 hours, 19,948 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 220-240 RT, STR 14R FOUND TO BE DAMAGED UPON REMOVAL.  FABRICATED NEW STRINGER AT STR 14R FROM STA 220-240 RT PER B747 SRM 51-20-01 PAGES 11, 14-21.  LOCATED DRILLED STRINGER PER B747 SRM 51-30-05 PAGE 5.  ALODINED AND PRIMED STR PER B747 SRM 51-10-02 PAGES 6-7, BSOPM 21-40-02 PAGES 7-9, AND INSTALLED EAC 70-213B-02-0069.
